# SDR DALA2022022301182

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 45,993 hours, 31,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SCUFF PLATE AT AFT CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00160: SCUFF PLATE WAS REPAIRED PER ER/A 542149- 14TR REV.B SECTION I: PERMANENT REPAIR. (LP #2130791)
